# SDR CA050222009

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 3,423 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D6LN3200
- Part serial: 604LA018R
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WOULD NOT START.  THE PROBLEM WAS TRACED TO THE MAG. THIS OVERHAULED MAGNETO HAD BEEN IN SERVICE FOR 34 HRS.
